Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An explicit family of curves with trivial automorphism groups

Author: Peter Turbek
Journal: Proc. Amer. Math. Soc. 122 (1994), 657-664
MSC: Primary 14H55
MathSciNet review: 1242107
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that a generic compact Riemann surface of genus greater than two admits only the identity automorphism; however, examples of such Riemann surfaces with their defining algebraic equations have not appeared in the literature. In this paper we give the defining equations of a doubly infinite, two-parameter family of projective curves (Riemann surfaces if defined over the complex numbers), whose members admit only the identity automorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H55

Retrieve articles in all journals with MSC: 14H55

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society